# SDR GAIA02155OP

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

DURING CLIMB-OUT OF SCHEDULE FLIGHT NR 705 FROM IAH-FWA, THE CREW NOTICED THE LOSS OF SYSTEM 'A' HYDRAULIC QUANTITY, AND PRESSURE WENT TO ZERO.  THE CREW DECLARED AND EMERGENCY AND RETURNED IAH.  THE AIRCRAFT LANDED WITHOUT ANY INCIDENT.  MAINTENANCE FOUND THE NR 3 LEADING EDGE ACTUATOR BROKEN AND LEAKING.  REPLACED THE ACTUATOR AND SERVICED THE 'A' SYSTEM HYDRAULIC RESERVOIR.  LEAK CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
